AMIODARONE PIGMENTATION

By Gary M. White, MD

Amiodarone Pigmentation of the Skin


Chronic administration of amiodarone can cause a bluish-gray pigmentation usually in the sun-exposed areas.

Treatment

Various Q-switched lasers may prove effective (e.g., ruby, YAG, alexandrite). In one report, a man with amiodarone pigmentation of the face responded to treatment with the Q-switched neodymium:yttrium-aluminum-garnet (Nd:YAG) laser [J Drugs Dermatol. 2011 Nov;10(11):1316-9].

RegionalDerm

Homepage | FAQs | Use of Images | Contact Dr. White


It is not the intention of RegionalDerm.com to provide specific medical advice, diagnosis or treatment. RegionalDerm.com only intends to provide users with information regarding various medical conditions for educational purposes and will not provide specific medical advice. Information on RegionalDerm.com is not intended as a substitute for seeking medical treatment and you should always seek the advice of a qualified healthcare provider for diagnosis and for answers to your individual questions. Information contained on RegionalDerm.com should never cause you to disregard professional medical advice or delay seeking treatment. If you live in the United States and believe you are having a medical emergency call 911 immediately.